Ask an expert
Question

14 May 2004

growth hormone
Hi Docter. I would just like to know if their are any side effects of drinking GH I am a 32 year old lady. I read about it on diffrent sites and could not find much in side effects. I started drinking it last night. But have a had a terrible headach since then and it has triggered my sinuses again. Could this be from the GH for I do suffer from headaches and sinus.
Thank you
Answer 390 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Gh, I doubt that it is real growth hormone that your taking, but if it is it may interfere with your glucose metabolism and cause headaches. It can also cause high blood pressure that may lead to headaches. If it hasn’t cleared up by the time you receive this reply, the best would be to see your doctor. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.